International Journal of Contemporary Mathematical Sciences

Vol. 10, 2015, no. 2, 85-90

Emilija Celakoska, Dushan Chakmakov, Mirko Petrushevski
      On parameterization of Lorentz boost links
      International Journal of Contemporary Mathematical Sciences, Vol. 10, 2015, no. 2, 85-90
      http://dx.doi.org/10.12988/ijcms.2015.513

Copyright © 2015 Emilija Celakoska, Dushan Chakmakov and Mirko Petrushevski. This article is distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.